# SDR 97ZZZX4409

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52157
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375007103
- Condition: Stuck
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT INITIAL START, TOT INDICATOR STOP ARM STICKING TO LATEX BUMPER.  REPLACE BUMPER WITH A DIFFERENT MATERIAL.
